How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26806
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

hi doc how are you , well doc at present not too good ,did

This answer was rated:

hi doc how are you , well doc at present not too good ,did ok for first 6 days up and downish but lot better than i was, my ear was still blocked and i went to doc and got drops and went totallyn deaf in my left ear. he syringed it out two days later and said i had a bit of sinitius , but not bad , i was still def in the ear after syrigining he said it could be water and it will drain out in an hour or so, but it didnt and i have the sinitus a lot worse now, its horrible never had it before all blocked up in my head top of nose and left ear, i got actifed tablets from chemist but initially they helped first one then started to make me tired , and drowsy but also yesterday the trippy stuff started to happen and again today and i feel like crap and not sure if the meds too high again or is it the bloody actifed making me ill and interfering with meds as i know that anything more than a 500mg panadol tab can mess me up, up day before yesterday i seemed alot better and even yesterday at times today i very washed out feel dizzy dopy and sickly, seeing gp tomo doc , what you think is happening, at present i wont move as i cant call it ....
Peter--sorry but I just got on. Let me know when you're on line again please
Customer: replied 3 years ago.

hi doc im back


 

Customer: replied 3 years ago.

you there doc

Customer: replied 3 years ago.

doing lot better doc it was the actifed, its lea\ving my system now and i feel way better thank god , that was nasty , i see my gp tomo doc, cant seem to get you at moment, still on the320 and other than this sinus thing i think its ok at present ill give it more time anyhow let you know how i get on with gp, talk sooon my florida friend

Peter--sorry--want to talk when we're both on so notify me once more and I'll be here
Customer: replied 3 years ago.

hi doc im on again , last time it said you were online , so not sure if its working right , anyhow im here again

Hi Peter--just would rather talk to you than just leave you and answer. So it could be the sinuses, ear and Actifed that's making you feel bad?
Customer: replied 3 years ago.

thanks doc thats ok, yea doc it is i havent took the actifed since 9 am and its nearly 9pm now and im alot more with it, nausea is gone dizzyness and dopyness and i can feel the anti d effect, a little my ear is still blocked and stuffy nose but it seems to be bit better than it was, do you think it will clear up on its own doc as i dont think i can take anything for it now, other than maybe a nasel spray, it interacts with the meds too much, i will continue on at this dose and report back to you in a few days we will have a good idea if its the amt for me then , but im doing ok on it so far , no where near the unendurable that it has been at times before

Peter for now I think you should lay off the Actifed and nasal sprays and let this resolve on it's own now. I think you're fine on the present dosage and please stick with that for now. Keep in touch friend
Dr. Chip and 3 other Health Specialists are ready to help you